Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online
Ask a Urologist   »  

Having frequent urination with blood. What could be the cause?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5374 Questions
Hi iam 37 years old, from the past couple of hours I am having frequent urination with blood
Posted Fri, 28 Jun 2013 in Urinary and Bladder Problems
Answered by Dr. Grzegorz Stanko 36 minutes later

Thank you for the query.

Frequent urinating and blood in the urine are most likely caused by urinary tract stones. Lower abdominal pain, back pain, burning while urinating can be also present. Fever is possible.

With urinary tract stones, there is an abdominal pain which appears suddenly and is quite sharp. Infection does not have to cause a pain, and if there is a pain, it starts gradually and is mild.

I suggest you to visit your doctor, have urine analysis, urine culture test. Antibiotics might be necessary.

In a meanwhile drink plenty of mineral water (2-3 liters/24 hours), have cranberries supplements. Try to urinate as frequent as possible (urine helps remove bacteria from urinary tract).

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor